Kompakte Limesräume und limitierte Funktionenalgebren


Binz, Ernst


Document Type: Article
Year of publication: 1968
The title of a journal, publication series: Commentarii Mathematici Helvetici
Volume: 43
Issue number: 1
Page range: 195-203
Place of publication: Zürich
Publishing house: EMS Publ. House
ISSN: 0010-2571
Publication language: German
Institution: School of Business Informatics and Mathematics > Mathematik I (N. N.)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Binz, Ernst (1968) Kompakte Limesräume und limitierte Funktionenalgebren. Commentarii Mathematici Helvetici Zürich 43 1 195-203 [Article]


+ Search Authors in

BASE: Binz, Ernst

Google Scholar: Binz, Ernst

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item